Health knowledge made personal
Join this community!
› Share page:
Go
Search posts:

Longterm Nausea & Lethargy

Posted May 15 2009 10:10pm 1 Comment

I just read in my blog archives that I had 2 weeks of nausea from the last surgery and am thinking that might be the case this time too.

UGH.

I have this all over feeling of lethargy and nausea. It sucks.

I have not been able to find any information via the web about long term nausea after anesthesia.

Has anyone else had this problem?

Each day there is improvement.

It is just taking awhile.

sigh.


L
Comments (1)
Sort by: Newest first | Oldest first

Yes, I just had a breast removed and the anesthesia was awful.  I vomited throughout the next evening and was feeling quite a bit better the next day because they kept me dosed with zofran.  I went home and felt great that night but the next day I was sick again and ooh!  As soon as I tried to ride in a car it really got worse.  I took the sofran and it helped somewhat.  Unfortunately, the fx of anesthesia can work on you for a while.  I think that mine was messing up my system for a little over a week.  Of course, I was also taking vicodin at night for the pain and a huge dose of antibiotics, which the doc confirmed was responsible for a lot of my nausea.

It's been almost 2 weeks and my stomach is still touchy, though I've stopped taking the antibiotics (doc's orders) and the vicodin.  I can ride in the car for short periods with no nausea.

 There are different kinds of anesthesia and everyone reacts differently.   I noticed that even my urine was green for 5 days after surgery.  Makes you realize how much of that stuff they fill you full of!  Drink plenty of fluids, it helps to wash it all out. 

Post a comment
Write a comment:

Related Searches